# SDR QXEA0101502

- Difficulty date: September 11, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,020 hours, 53,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT SIGN ABOVE COCKPIT DOOR HAS SEVERAL LIGHTS INOPERABLE.  REMOVED AND REPLACED SIGN ABOVE COCKPIT DOOR.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
